Instabilities in binary mixtures of one-dimensional quantum degenerate gases. / Cazalilla, M A ; Ho, A F .

In: Physical Review Letters, Vol. 91, No. 15, 10.10.2003, p. -.

Research output: Contribution to journalArticlepeer-review

Published

Documents

  • PhysRevLett

    Final published version, 140 KB, PDF document

Links

Original languageEnglish
Pages (from-to)-
Number of pages4
JournalPhysical Review Letters
Volume91
Issue number15
DOIs
Publication statusPublished - 10 Oct 2003
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 377922